# SDR SIMA201811261003

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 32,022 hours, 29,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR PROXIMITY STRIP AT 14A INOP-C/A-RAR FLOOR PROIMITY STRIP LIGHT AT 14A IAW EMB 140 AMM 33-50-12. OPC GOOD.
